Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016 (2016), Article ID 4649150, 5 pages
Research Article

Uniqueness of Solutions to a Nonlinear Elliptic Hessian Equation

School of Mathematics and Applied Statistics, Faculty of Engineering and Information Sciences, University of Wollongong, Wollongong, NSW 2522, Australia

Received 29 June 2016; Accepted 6 November 2016

Academic Editor: Carlos Conca

Copyright © 2016 Siyuan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siyuan Li, “Uniqueness of Solutions to a Nonlinear Elliptic Hessian Equation,” Journal of Applied Mathematics, vol. 2016, Article ID 4649150, 5 pages, 2016. doi:10.1155/2016/4649150